# SDR CALA2025102810621

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 99,372 hours, 21,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Stiff
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L ARM LEVER DOESNT MOVE FULLY INTO DISARM POS. DOOR SHOWS DISARMED CREW REPORTED DOOR 4R HARD TO DISARM. CYCLED GIRT BAR, NO DEFECT NOTED REF AMM 25-66-01
